Doctor insights on:
Stomach Pain Cramps Nausea
I have previously had a UTI and took antibiotics for it, but now I am having almost the same symptoms. Burning while urinating, thick white discharge without any smell, lower stomach pain/cramps, nausea sometimes and painful intercourse (feels like a lot
See answer: Generally, a Candida(yeast) vaginitis from taking antibiotics would be the likely cause of a white vaginal discharge, discomfort on intercourse and burning on urination. Lower abdominal pain would likely an unrelated issue. See your physician for a proper diagnosis if your symptoms persist. OTC creams are available to treat Candida vaginitis. Prescription tablets are also used if persistent. ...Read more
My 11 year old daugher has been suffering from stomach pain, cramps and nausea. We have had her to a specialist that has done blood for celiac etc ?
Further testing: You need to find an expert in functional medicine who can do more specific testing for microbial balance and inflammation in the gut. . You might try www.functionalmedicine.org to search for docs in your area. Here is a diet that might give some relief. http://doccarnahan.blogspot.com/2011/09/fodmaps-diet-that-may-eliminate-your.html. ...Read moreSee 1 more doctor answer
I'm taking macrobid. Started having mood swings, stomach pain/cramps, bad nausea, random bruises showing up, sore/tight muscles, and diarrhea. Help!?
Can ovarian cyst burst cause back pain , side pain , stomach pain , nauseas , cramps , hip pain , weakness , abdominal pain ?
I get full after few bites, nausea, excess gas, stomach pain & cramps. Abnormally large stool, loss of appetite. Colonoscopy fine, other options?
HIDA scan: Anyone checked function of your gallbladder?Get a more detailed answer ›
Can stomach cramps, back pain, nausea, and and upset stomach be a sign of early labour or just a stomach bug. It has been like this for 2 weeks now.
Severe nausea, back ache head ache, cramps, lower stomach pain, sexually active been having for 6 days now on bc may not have taken correctly. ?
Not the whole story: In someone who is sexually active and now with nausea, back pain and pelvic pain, the first thing to check is a pregnancy test. If you are pregnant, then you need to seek help immediately. If the test is negative, then the answer is yes, taking pills incorrectly could cause some breakthrough bleeding and cramping. ...Read more
Having constant stomach cramps after eating with nausea and dizziness. Stomach pain is on right side. Moving hurts and no appetite plus black stools.
On the pill (non progesterone only). Normal period 9 days ago. Recent breast pain, stomach cramps, nausea and major fatigue began 3 days ago. ?
Clairify: You are taking OrthoTriCyclen, no? This has Progesterone in it. The symptoms you describe could be from the pill, but they could also be from stomach or intestinal issues (save for the breast pain, that's most likely hormonal). Make sure you're well hydrated, get plenty of rest, and see a doctor if symptoms persist. Wouldn't want to think it's hormonal when it's really in your intestines. ...Read more
- Talk to a doctor live online for free
- Lower back pain stomach cramps nausea
- Stomach cramps and nausea remedies
- Nausea vomiting stomach cramps
- Ask a doctor a question free online
- Stomach cramps dizzy nausea
- Diarrhea stomach cramps and nausea
- Nausea stomach cramps fatigue
- Stomach cramps nausea dizziness
- Talk to a urgent care specialist online for free